The short answer is yes. However, if you are experiencing your first signs of skin irritation I encourage you to contact your GP or liver doctor and obtain an ℞ for something a little more potent than an over-the-counter topical steroid.
Medical professionals are so well intended when it comes to treating the side effects of these meds but they quite often underestimate the gravity of them. I encourage you to obtain a contact number of someone at your doctor's office you can call at the first sign of a skin irritation. An oral antihistamine may be equally beneficial.
It is not just the Protease Inhibitor that can cause discomfort it is the Ribavirin as well. I am not trying to scare you or anything but this is something you must act fast to contain should it arise.
I would want one of the topical steroids from the "Super Potent" category:
I was prescribed a cordizone for my bum (get soft toilet paper ladies and gents and be gentle! - my skin had small cracks in it that would bleed). AND it was so easy to fix with the right prescription from the doctor.